# SDR AALA20020468

- Difficulty date: March 25, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 3 CORRODED AT STATION 1299-1300.  REMOVED CORROSION INSTALLED PLUG REPAIR PER AARD 53-20-00-10 FIGURE 1 SHEET 1.  (M)
